Connections between B 2,χ for even quadratic Dirichlet characters χ and class numbers of appropriate imaginary quadratic fields, I
Compositio Mathematica, Volume 75 (1990) no. 3, p. 247-270
@article{CM_1990__75_3_247_0,
     author = {Urbanowicz, Jerzy},
     title = {Connections between $B\_{2,\chi }$ for even quadratic Dirichlet characters $\chi $ and class numbers of appropriate imaginary quadratic fields, I},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {75},
     number = {3},
     year = {1990},
     pages = {247-270},
     zbl = {0706.11058},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__75_3_247_0}
}
Urbanowicz, Jerzy. Connections between $B_{2,\chi }$ for even quadratic Dirichlet characters $\chi $ and class numbers of appropriate imaginary quadratic fields, I. Compositio Mathematica, Volume 75 (1990) no. 3, pp. 247-270. http://www.numdam.org/item/CM_1990__75_3_247_0/

[1] G. Gras: Pseudo-mesures p-adiques associees aux fonctions L de Q, Manuscripta Math. 57 (1987), 373-415. | MR 878131 | Zbl 0599.12016

[2] K. Kramer and A. Candiotti: On the 2-Sylow subgroup of the Hilbert kernel of K2 of number fields, Acta Arithm. 52 (1989), 49-65. | MR 1005155 | Zbl 0705.19005

[3] M. Lerch: Essai sur le calcul du nombre des classes de formes quadratiques binaires aux coefficients entiers, Acta Math. 29 (1905), 333-424. | JFM 36.0288.12

[4] B. Mazur and A. Wiles: Class fields of abelian extensions of Q, Invent. Math. 76 (1984), 179-330. | MR 742853 | Zbl 0545.12005

[5] J. Urbanowicz: On the 2-primary part of a conjecture of Birch-Tate, Acta Arithm. 43 (1983), 69-81. | MR 730849 | Zbl 0529.12008

[6] L.C. Washington: Introduction to cyclotomic fields, Springer Verlag, New York-Heidelberg -Berlin 1982. | MR 718674 | Zbl 0484.12001